MathSciNet Relay Station
MathSciNet bibliographic data
MR802737 92A09 (35K55)
Yanagida, Eiji Stability of fast travelling pulse solutions of the FitzHugh-Nagumo equations. J. Math. Biol. 22 (1985), no. 1, 81–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement